# SDR SWIA201231155

- Difficulty date: July 1, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 43,718 hours, 36,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IS ON WHEN IN THE ARMED POSITION.  (FLT 4844)  REPLACED K1XD RELAY.
